\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Well-posedness of axially symmetric incompressible ideal magnetohydrodynamic equations with vacuum under the non-collinearity condition

The author is supported by NSFC grant 11601305
Abstract Full Text(HTML) Related Papers Cited by
  • We consider a free boundary problem for the axially symmetric incompressible ideal magnetohydrodynamic equations that describe the motion of the plasma in vacuum. Both the plasma magnetic field and vacuum magnetic field are tangent along the plasma-vacuum interface. Moreover, the vacuum magnetic field is composed in a non-simply connected domain and hence is non-trivial. Under the non-collinearity condition for the plasma and vacuum magnetic fields, we prove the local well-posedness of the problem in Sobolev spaces.

    Mathematics Subject Classification: Primary: 35L65, 35Q35; Secondary: 76B03, 76W05.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   S. Alinhac, Existence d'ondes de raréfaction pour des systèmes quasi-linéaires hyperboliques multidimensionnels, (French. English summary) [Existence of rarefaction waves for multidimensional hyperbolic quasilinear systems] Comm. Partial Differential Equations, 14 (1989), 173–230. doi: 10.1080/03605308908820595.
      G. Chen  and  Y. Wang , Existence and stability of compressible current-vortex sheets in three-dimensional magnetohydrodynamics, Arch. Ration. Mech. Anal., 187 (2008) , 369-408.  doi: 10.1007/s00205-007-0070-8.
      D. Christodoulou  and  H. Lindblad , On the motion of the free surface of a liquid, Comm. Pure Appl. Math., 53 (2000) , 1536-1602.  doi: 10.1002/1097-0312(200012)53:12<1536::AID-CPA2>3.3.CO;2-H.
      J. F. Coulombel , A. Morando , P. Secchi  and  P. Trebeschi , A priori estimates for 3D incompressible current-vortex sheets, Comm. Math. Phys., 311 (2012) , 247-275.  doi: 10.1007/s00220-011-1340-8.
      D. Coutand  and  S. Shkoller , Well-posedness of the free-surface incompressible Euler equations with or without surface tension, J. Amer. Math. Soc., 20 (2007) , 829-930.  doi: 10.1090/S0894-0347-07-00556-5.
      D. Coutand  and  S. Shkoller , A simple proof of well-posedness for the free-surface incompressible Euler equations, Discrete Contin. Dyn. Syst. Ser. S., 3 (2010) , 429-449.  doi: 10.3934/dcdss.2010.3.429.
      X. Gu  and  Z. Lei , Well-posedness of 1-D compressible Euler-Poisson equations with physical vacuum, J. Differential Equations, 252 (2012) , 2160-2188.  doi: 10.1016/j.jde.2011.10.019.
      P. Germain , N. Masmoudi  and  J. Shatah , Global solutions for the gravity water waves equation in dimension 3, Ann. of Math. (2), 175 (2012) , 691-754.  doi: 10.4007/annals.2012.175.2.6.
      P. Germain , N. Masmoudi  and  J. Shatah , Global solutions for capillary waves equation, Comm. Pure Appl. Math., 68 (2015) , 625-687.  doi: 10.1002/cpa.21535.
      X. Gu and Y. Wang, On the construction of solutions to the free-surface incompressible ideal magnetohydrodynamic equations, preprint, arXiv: 1609.07013.
      J. Goedbloed and S. Poedts, Principles of Magnetohydrodynamics with Applications to Laboratory and Astrophysical Plasmas, Cambridge University Press, Cambridge, 2004.
      C. Hao  and  T. Luo , A priori estimates for free boundary problem of incompressible inviscid magnetohydrodynamic flows, Arch. Ration. Mech. Anal., 212 (2014) , 805-847.  doi: 10.1007/s00205-013-0718-5.
      A. Ionescu  and  F. Pusateri , Global solutions for the gravity water waves system in 2D, Invent. Math., 199 (2015) , 653-804.  doi: 10.1007/s00222-014-0521-4.
      A. Ionescu and F. Pusateri, Global regularity for 2D water waves with surface tension, Mem. Amer. Math. Soc., to appear.
      D. Lannes , Well-posedness of the water-waves equations, J. Amer. Math. Soc., 18 (2005) , 605-654.  doi: 10.1090/S0894-0347-05-00484-4.
      H. Lindblad , Well-posedness for the motion of an incompressible liquid with free surface boundary, Ann. of Math. (2), 162 (2005) , 109-194.  doi: 10.4007/annals.2005.162.109.
      N. Masmoudi  and  F. Rousset , Uniform regularity and vanishing viscosity limit for the free surface Navier-Stokes equations, Arch. Ration. Mech. Anal., 223 (2017) , 301-417.  doi: 10.1007/s00205-016-1036-5.
      A. Morando , Y. Trakhinin  and  P. Trebeschi , Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD, Quart. Appl. Math., 72 (2014) , 549-587.  doi: 10.1090/S0033-569X-2014-01346-7.
      V. I. Nalimov, The Cauchy-Poisson problem, (Russian) Dinamika Splošn. Sredy Vyp. 18 Dinamika Židkost. so Svobod. Granicami., 254 (1974), 104–210.
      P. Secchi  and  Y. Trakhinin , Well-posedness of the linearized plasma-vacuum interface problem, Interfaces Free Bound., 15 (2013) , 323-357.  doi: 10.4171/IFB/305.
      P. Secchi  and  Y. Trakhinin , Well-posedness of the plasma-vacuum interface problem, Nonlinearity, 27 (2014) , 105-169.  doi: 10.1088/0951-7715/27/1/105.
      J. Shatah  and  C. Zeng , Geometry and a priori estimates for free boundary problems of the Euler equation, Comm. Pure Appl. Math., 61 (2008) , 698-744.  doi: 10.1002/cpa.20213.
      Y. Sun , W. Wang  and  Z. Zhang , Nonlinear stability of current-vortex sheet to the incompressible MHD equations, Comm. Pure Appl. Math., 71 (2018) , 356-403.  doi: 10.1002/cpa.21710.
      Y. Sun, W. Wang and Z. Zhang, Well-posedness of the plasma-vacuum interface problem for ideal incompressible MHD, preprint, arXiv: 1705.00418.
      M. Taylor, Partial Differential Equations, Vol. I-III, Berlin-Heidelberg-New York, Springer, 1996.1996.
      Y. Trakhinin , The existence of current-vortex sheets in ideal compressible magnetohydrodynamics, Arch. Ration. Mech. Anal., 191 (2009) , 245-310.  doi: 10.1007/s00205-008-0124-6.
      Y. Trakhinin , On the well-posedness of a linearized plasma-vacuum interface problem in ideal compressible MHD, J. Differential Equations, 249 (2010) , 2577-2599.  doi: 10.1016/j.jde.2010.06.007.
      Y. J. Wang and Z. Xin, Vanishing viscosity and surface tension limits of incompressible viscous surface waves, preprint, arXiv: 1504.00152. doi: 10.1007/s00220-014-1986-0.
      S. Wu , Well-posedness in Sobolev spaces of the full water wave problem in 2-D, Invent. Math., 130 (1997) , 39-72.  doi: 10.1007/s002220050177.
      S. Wu , Well-posedness in Sobolev spaces of the full water wave problem in 3-D, J. Amer. Math. Soc., 12 (1999) , 445-495.  doi: 10.1090/S0894-0347-99-00290-8.
      S. Wu , Almost global wellposedness of the 2-D full water wave problem, Invent. Math., 177 (2009) , 45-135.  doi: 10.1007/s00222-009-0176-8.
      S. Wu , Global wellposedness of the 3-D full water wave problem, Invent. Math., 184 (2011) , 125-220.  doi: 10.1007/s00222-010-0288-1.
      P. Zhang  and  Z. Zhang , On the free boundary problem of three-dimensional incompressible Euler equations, Comm. Pure Appl. Math., 61 (2008) , 877-940.  doi: 10.1002/cpa.20226.
  • 加载中
SHARE

Article Metrics

HTML views(635) PDF downloads(225) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return